# SDR YENA20130529115

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 36,296 hours, 12,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 039299
- Condition: Failed
- Location: Emergency Light
- Part time: 36,296 hours, 12,720 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, RIGHT EPSU BATTERY FAULTED DURING LIGHT TEST.  REPLACED RIGHT EMERGENCY ROW EPSU BATTERY IAW 33-51-38, OPS CHECKED NORMAL.
